Nivolumab-induced organizing pneumonia in a melanoma patient.
Аннотация
We report the case of a 70-year-old woman with vaginal melanoma and multiple metastases in the lung. After the third dose of nivolumab, decreased room-air resting arterial oxygen saturation with bilateral basal fine crackles on auscultation developed despite the absence of respiratory symptoms. Computed tomography showed ground-glass opacities with airspace consolidations scattered with a peculiar distribution, and most were observed around the existing metastatic tumors in the lung. From the 42nd day to the 56th day after the last administration of nivolumab, she received dexamethasone 1-2 mg/body for the prevention of adverse events after stereotactic radiation for brain metastasis. At 3 months after the last administration of nivolumab, a computed tomography scan revealed improvement of the pneumonia and a decreased size and number of metastatic lesions in the lung, although some lesions showed enlargement. Further examination is needed to clarify the relationship between the pattern of pneumonia after Nivo therapy and clinical effects.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.